Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Confounded Factorial Designs in Quasi-Latin Squares

C. Radhakrishna Rao
Sankhyā: The Indian Journal of Statistics (1933-1960)
Vol. 7, No. 3 (Apr., 1946), pp. 295-304
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25047860
Page Count: 10
  • Download ($43.95)
  • Cite this Item
Confounded Factorial Designs in Quasi-Latin Squares
Preview not available

Page Thumbnails

  • Thumbnail: Page 
295
    295
  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297
  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302
  • Thumbnail: Page 
303
    303
  • Thumbnail: Page 
304
    304